MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CATH PKGD: WEDGE 5 FR 110CM; CATHETER, FLOW DIRECTED

ARROW INTERNATIONAL LLC ARROW CATH PKGD: WEDGE 5 FR 110CM; CATHETER, FLOW DIRECTED
Catalog Number AI-07124
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported "we used 3 each arrow 5f bwp catheters on a patient today because two ofthem drew back air when the dr tried to pull back blood; one appears to have a hole in it and the other a crack---on the hubs? there was no difficulty connecting it to the catheter nor disconnecting it from the catheter".No patient injury or consequence reported.The patient's current condition is "unknown".Please see associated mdr #: 3010532612-2025-00720, 3010532612-2025-00736.
 
Additional Manufacturer Narrative
(b)(4) upon further review, it was determined that this complaint was created in error, thus, the initial mdr submitted on 08/08/2025 should be retracted.
 
Event or Problem Description
It was reported "we used 3 each arrow 5f bwp catheters on a patient today because two ofthem drew back air when the dr tried to pull back blood; one appears to have a hole in it and the other a crack---on the hubs? there was no difficulty connecting it to the catheter nor disconnecting it from the catheter".No patient injury or consequence reported.The patient's current condition is "unknown".Please see associated mdr #: 3010532612-2025-00720 ,3010532612-2025-00736, 3010532612-2025-00735.

Brand Name
ARROW CATH PKGD: WEDGE 5 FR 110CM
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
taliah shabazz
3015 carrington mill blvd
morrisville 27560
MDR Report Key22749656
Report Number3010532612-2025-00735
Device Sequence Number8716095
Product Code DYG
UDI-Device Identifier00801902002853
UDI-Public(01)00801902002853(11)250529(17)261031(10)16F25E0084(21)
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K892530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberAI-07124
Device Lot Number16F25E0084
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/08/2025
Supplement Report FDA Received Date08/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown